In this note we present the new KAM result in  which proves the existence of Cantor families of small amplitude, analytic, quasi-periodic solutions of derivative wave equations, with zero Lyapunov exponents and whose linearized equation is reducible to constant coefficients. In turn, this result is derived by an abstract KAM theorem for infinite dimensional reversible dynamical systems.
Cite this article
Massimiliano Berti, Luca Biasco, Michela Procesi, Existence and stability of quasi-periodic solutions for derivative wave equations. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 24 (2013), no. 2, pp. 199–214DOI 10.4171/RLM/652